alexa The perils of pharmacological treatment for obesity: a case of sibutramine-associated cardiomyopathy and malignant arrhythmias.
Genetics & Molecular Biology

Genetics & Molecular Biology

Journal of Molecular and Genetic Medicine

Author(s): Schamroth CL

Abstract Share this page

Abstract A 58-year-old woman presented with severe left ventricular dysfunction and malignant arrhythmias after taking combination drug treatment for weight loss. The combination treatment included sibutramine, liothyronine, hydrochlorothiazide diuretic, metformin and fucus. The effect of these drugs individually and in combination is discussed, with particular reference to it being a malignant combination. The patient showed reversability of the left ventricular dysfunction and negative ventricular stimulation studies after cessation of the drug concoction. This article was published in Cardiovasc J Afr and referenced in Journal of Molecular and Genetic Medicine

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords